# SDR CALA2010111100535

- Difficulty date: November 11, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N37409
- Make and model: Boeing 737924
- Aircraft serial: 30126
- Aircraft time: 28,186 hours, 11,432 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Drain Line
- Part number: 313A250113
- Condition: Obstructed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF "A" CHECK WORK CARD 29-5440-1-2102 NR 2 ENG PYLON FOUND 2 TO 3 GALLONS OF FUEL IN PYLON REF L/P 8665875 FOR FUEL LEAK CLEANED FUEL FROM PYLON NR 2 FOUND SUMP DRAIN INLET SEALED WITH PRC SEALANT CLEANED SEALANT FROM SUMP DRAIN AND CHECKED DRAIN FUNCTION CHECKED OK.
